# SDR MASA99123

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120YV
- Make and model: Beech 1900D
- Aircraft serial: UE120
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning
- Condition: Activated
- Location: Rt Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL/LEB - FLT 5274 - THE AIRCRAFT HAD A RIGHT BLEED AIR FAIL ANNUNCIATOR LIGHT ILLUMINATE AND THE CREW DECLARED AN EMERGENCY.  MAINTENANCE ACTON WAS DEFERRED PER 21-3-2.   THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
